Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2012, Article ID 734896, 10 pages
http://dx.doi.org/10.1155/2012/734896
Research Article

Modified MIMO Cube for Enhanced Channel Capacity

Department of Broadband Infocommunications and Electromagnetic Theory, Budapest University of Technology and Economics, Goldmann György ter 3, 1111 Budapest, Hungary

Received 1 August 2011; Revised 9 October 2011; Accepted 18 October 2011

Academic Editor: Wenhua Chen

Copyright © 2012 Lajos Nagy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lajos Nagy, “Modified MIMO Cube for Enhanced Channel Capacity,” International Journal of Antennas and Propagation, vol. 2012, Article ID 734896, 10 pages, 2012. https://doi.org/10.1155/2012/734896.